MAUDE Adverse Event Report: MEDTRONIC MEXICO BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO BIO-MEDICUS; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number CB96570-017
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.With some water applied to the cap/dilator interface the seal between them felt loose.The leak test performed, hemostasis cap to provide water seal with <(><<)> 5 ml leak in 30 sec at 80 mmhg (1.5 psi) head height.The hemostasis cap/dilator interface and the cap/cannula interface leaked.Reason for return was undetermined.Conclusion: complaint is unconfirmed for loose hemostasis cap.Review of the device history record found no abnormalities during manufacturing that would cause or contribute to the reported event.Assessment against the medtronic risk management file dfmeca document indicates that the current risk zone does not exceed the risk zone predicted in the product dfmeca.There were no adverse patient effects as a result of this incidence.Medtronic will continue to monitor for future occurrences and trends.This regulatory report is being submitted as part of a retrospective review and remediation per d00953163 as part of a capa action.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during use of two cb96570-017 bio-medicus cannulae, the customer observed that the hemostasis cap was loose, resulting in bleeding during cannulation.There was no patient impact associated with this event.Additional information: it was asked but is unknown whether the two devices were used during the same procedure the second device was in use.The cannulae were not heated or cooled prior to use.The account was not able to quantify how much blood loss in ml occurred due to the leak(s).No blood transfusion was required due to the leak(s).

Brand Name
BIO-MEDICUS
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key17331647
Report Number9612164-2023-03208
Device Sequence Number6617542
Product Code DWF
UDI-Device Identifier00763000193362
UDI-Public00763000193362
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142673
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2023
Device Model NumberCB96570-017
Device Catalogue NumberCB96570-017
Device Lot Number221679584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown